# SDR HEEA079190

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,497 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Mount
- Part number: 407310203101
- Condition: Separated
- Location: Engine/Xmsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE/TRANSMISSION COUPLING MOUNT WEAK AND SEPARATED.
